Diffusion paths in resonantly driven Hamiltonian systems

I. Y. Dodin, N. J. Fisch

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


A diffusive Hamiltonian flow triggered by a resonant drive is confined to a phase subspace determined by the resonance structure. The diffusion path is found for an arbitrary, possibly nonstationary discrete system by applying generalized Manley-Rowe relations to an extended Hamiltonian.

Original languageEnglish (US)
Pages (from-to)6111-6112
Number of pages2
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number39
StatePublished - Sep 22 2008

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy

Cite this